# SDR AALA20070824

- Difficulty date: May 9, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SXM INFLIGHT T1738/09MAY - AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  RETURNED TO SXM AND LANDED WITHOUT INCIDENT.  FOUND NUMBER FIVE MONITOR WITH SHORT THAT CAUSED MONITOR TO SMOKE WHEN POWERED ON.  REPLACED MONITORS NUMBER THREE AND FIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
